# SDR DL76L050374

- Difficulty date: July 18, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 62,726 hours, 9,686 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Burned
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR WAS DETECTED INFLIGHT AROUND THE AFT GALLEY AREA ON THE COPILOTS SIDE OF THE AIRCRAFT.  F/A'S PULLED CB'S FOR THE 2 COFFEEMAKERS ON THAT SIDE AND ODOR WENT AWAY CB'S LEFT OUT FOR REMAINDER OF THE FLIGHT.  UPON ARRIVAL FOUND ALL CB'S IN/RESET.  FOUND NO WATER AT BOTH COFFEEMAKERS ON RT SIDE AFT GALLEY, BLED AIR FROM LINES, BREWED SEVERAL POTS AND ALL CKS GOOD.  INSPECTED COMPTS, CHILLER AND OVENS.
